# SDR SWIA201743386

- Difficulty date: May 7, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 34,153 hours, 30,284 cycles
- System (JASC): 5200 · Doors
- Part: Panel
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832AL HAS CORROSION. INSTALLED A NEW PANEL 832AL AND NEW GASKET IAW SRM.
